# SDR EVCA2023010300001

- Difficulty date: January 2, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N269AE
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- Aircraft time: 26,977 hours, 22,767 cycles
- Engine: Allsn 250C30P
- Engine time: 3,896 hours, 7,836 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 70061H000T134A
- Condition: Cracked
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HOSE CRACKED AT THE ATTACHMENT FITTING CAUSING A LOSS OF HYDRAULIC FLUID AND THE LOSS OF HYDRAULIC ASSISTED FLIGHT CONTROLS.
